# SDR CLC2005F00006

- Difficulty date: July 11, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- Engine: Pwa JT9D*
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: AJC7559119
- Condition: Damaged
- Location: Nr 2 Eng Intake
- Part time: 59,475 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, DAMAGE WAS FOUND NR 2 ENGINE INTAKE AND FAN BLADES.  ENG INTAKE HAS DAMAGE TO UPPER AND LWR BELL MOUTH ADAPTOR RINGS, INTAKE INLET LIP HAD SECTION OF SKIN BLOWN OUT, NUMEROUS CRACKS FOUND ALONG CIRCUMFERENCE AT ATTACH FASTENERS.  INLET SEAL TORN AT FWD END OF TOP ADAPTER RING AN L/E CHANNEL OF UPPER SEGMENT OF ADAPTER RING HAS SEVERAL CRACKS AND 1 LARGE HOLE ON LT SIDE, ALSO ACOUSTIC MATERIAL DAMAGED FWD OF FAN BLADES.  BORESCOPE INSP OF NR 2 ENG FOUND FOD DAMAGE TO LPC AND HPC BEYOND MM LIMITS.  REPLACED NR 2 ENGINE.  REPLACING DAMAGED PIECES OF INTAKE L/E, BELL MOUTH ADAPTOR RINGS AND ACOUSTIC MATERIAL.  INSTRUCTED FLIGHT CREWS ON PROPER THROTTLE MANAGEMENT.  (K)
